# SDR GTIA2017112302254

- Difficulty date: November 23, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473Q
- Aircraft time: 45,752 hours, 21,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ON APPROACH AND LANDING , TURNED OFF ENGINE BLEED 1 AND 2,  FUMES SUBSIDED RAN FUMES CHECKLIST. PERFORMED TSM 05-50-00 FOR THE CAUSE OF CABIN ODOR, RAN BOTH ENGINES BY FLT CREW , NO ODOR NOTED ON EITHER PACK , SUSPECT APU FOR CAUSE OF ODOR.
